# SDR DALA2025090806598

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,796 hours, 28,742 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER & STRINGER SPLICE 25LH BTW STA 947-967 AT AFT CARGO. STRINGER & STRINGER SPLICE 25LH BTW STA 947-967 AT AFT CARGO WERE REPAIRED PER B737-800 SRM 53-00-03-2R REPAIR 1.
